# SDR AWXA200300064

- Difficulty date: January 11, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A 1/2 INCH CRACK WAS FOUND ON AFT SIDE OF BULKHEAD WEB BS 178, RBL 4.7, WL 198.5, CONFIRMED BY HFEC. MAINTENANCE CUTOUT DAMAGED AREA OF WEB AND PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, PG. 287-288J, FIG. 211.
